# SDR FDEA201909132239

- Difficulty date: September 13, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 61,366 hours, 15,527 cycles
- Engine: Pwa PW4462
- Engine time: 82,229 hours, 15,597 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW44623
- Part serial: 733795
- Condition: Failed
- Location: Nr 3
- Part time: 82,229 hours, 15,597 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

PDIS  621   79-01  3323   13SEP19  MEM  OPEN  U  LOGPAGES: 3144515 2 HOURS INTO FLIGHT #3 ENG OIL QTY WENT RAPIDLY TO 4-THEN DECREASED TO 1-OIL PRESS AND TEMP OK. PER MOCC REQUEST WE WENT TO IDLE ON #3 ENG FOR 2 MIN-NO CHANGE-AT 2 HOURS AND 30 MIN-OIL PRESS STARTED TO DECREASE DOWN TO 100 PSI-SHUTDOWN ENG W/ QRH.  FACT 15SEP19 21:11  MEM  REPLACED #3 ENGINE PER WORK CARDS 71T0903-PW, 7110000-00-99, 71T0101-PW, 54T0203, 7100000-00-99, 29T0303 AND 7110001-00-91.
